# SDR P5CA2021042300153

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,161 hours, 22,204 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: G303903
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG IGNITOR 2 STATUS. RIGHT ENGINE WOULD NOT LIGHT IN SINGLE( PLACED ON MEL 74-00-01B, MDDR 145735, CAT C - DUE 02 MAY 2021. PLACARD INSTALLED.  REMOVED AND REPLACED #2 IGNITOR PLUG REF B767 AMM 74-21-02/401. PERFORMED IGNITION SYSTEM AUDIBLE TEST PER 767 AMM 74-00-00-730-803-H03. SYSTEM OK FOR SERVICE. THIS CLEARS DMI 145735. MCC NOTIFIED. YC 1830Z )
